Alert archive / West Virginia / Flash Flood Warnings in 2015
Flash Flood Warning 22, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jul 10, 2015, 12:51 PM EDT for 5 counties in West Virginia. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2015, 12:51 PM EDT (16:51 UTC)
- Expired
- Jul 10, 2015, 3:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Braxton County, WV, Clay County, WV, Fayette County, WV, Nicholas County, WV, Webster County, WV
The radar
The Charleston,WV radar (KRLX), 77 km from the middle of the area, began a volume at 16:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 4.9 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 816 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- -43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
856
WGUS51 KRLX 101651
FFWRLX
WVC007-015-019-067-101-101945-
/O.NEW.KRLX.FF.W.0022.150710T1651Z-150710T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
1251 PM EDT FRI JUL 10 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NICHOLAS COUNTY IN WEST VIRGINIA...
CENTRAL CLAY COUNTY IN WEST VIRGINIA...
NORTHEASTERN FAYETTE COUNTY IN WEST VIRGINIA...
SOUTHWESTERN BRAXTON COUNTY IN WEST VIRGINIA...
SOUTHWESTERN WEBSTER COUNTY IN WEST VIRGINIA...
* UNTIL 345 PM EDT
* AT 1249 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN HAD BEEN
FALLING ACROSS THE WARNED AREA FROM THUNDERSTORMS. UP TO ONE INCH
OF RAIN HAS ALREADY FALLEN. ADDITIONAL STORMS WERE MOVING INTO THE
AREA AND ANOTHER INCH OF RAIN IS POSSIBLE. FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SUMMERSVILLE...CAMDEN-ON-GAULEY...CRAIGSVILLE...BIRCH RIVER...
CAMDEN ON GAULEY...COWEN...NETTIE...KESSLERS CROSS LANES...
CALVIN...BENTREE...MOUNT NEBO...DRENNAN...WIDEN...SWISS...CANVAS...
MUDDLETY AND UPPER GLADE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3809 8081 3810 8086 3828 8122 3856 8088
3839 8046
$$
091 follow-up statement
224
WGUS71 KRLX 101800
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
200 PM EDT FRI JUL 10 2015
WVC007-015-019-067-101-101945-
/O.CON.KRLX.FF.W.0022.000000T0000Z-150710T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NICHOLAS WV-CLAY WV-FAYETTE WV-BRAXTON WV-WEBSTER WV-
200 PM EDT FRI JUL 10 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM EDT FOR
NICHOLAS...CENTRAL CLAY...NORTHEASTERN FAYETTE...SOUTHWESTERN BRAXTON
AND SOUTHWESTERN WEBSTER COUNTIES...
AT 200 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY
RAIN ACROSS THE WARNED AREA. UP TO ONE INCH OF RAIN HAS ALREADY
FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SUMMERSVILLE...CAMDEN-ON-GAULEY...CRAIGSVILLE...BIRCH RIVER...CAMDEN
ON GAULEY...COWEN...NETTIE...KESSLERS CROSS LANES...CALVIN...
BENTREE...MOUNT NEBO...DRENNAN...WIDEN...SWISS...CANVAS...MUDDLETY
AND UPPER GLADE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3809 8081 3810 8086 3828 8122 3856 8088
3839 8046
$$
23What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 10:56 AM EDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jul 10, 10:56 AM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
1056 AM EDT FRI JUL 10 2015
.SYNOPSIS...
UNSETTLED AND WET PATTERN LINGERS INTO THE WEEKEND.
&&
.NEAR TERM /THROUGH TONIGHT/...
930 AM UPDATE...NO MAJOR CHANGES NECESSARY AT THIS TIME. MORE GOOD
TIMES IN STORE WITH SHOWERS AND THUNDERSTORMS AGAIN TODAY AND
TONIGHT. WILL BE MAKING FFA DECISIONS BEFORE NOON.
PREVIOUS DISCUSSION...
ANOTHER DAY...MORE CHANCES FOR TROPICAL SHOWERS AND THUNDERSTORMS.
CANNOT GET OUT OF THIS UNSETTLED PATTERN THAT IS VERY FRAGILE IN
TERMS OF ANY SORT OF CONVECTIVE INITIATION...WHETHER IT BE FROM AN
OSCILLATING FRONTAL BOUNDARY OR SHORT WAVE TROUGH AXIS ALOFT
FORECAST FOR LATER THIS EVENING/TONIGHT. PWAT VALUES IN THE 1.50-
1.75 INCH RANGE REMAIN IN PLACE FROM OBSERVED SOUNDINGS TO THE WEST
AND NORTH.
AFTER DISCUSSION WITH SURROUNDING OFFICES...THERE IS WHAT SEEMS TO
BE A CONSTANT CONCERN FOR ANY SORT OF PROLONGED RAINFALL IN THE FORM
OF MULTIPLE ROUNDS OF SHOWERS AND STORMS OR TRAINING CONVECTION.
BOTH HAVE OCCURRED OVER THE LAST SEVERAL DAYS IN THIS PATTERN. THAT
SAID...WILL BE HOLDING OFF ON ANY SORT OF FLASH FLOOD OR FLOOD WATCH
ACROSS THE AREA...BUT WILL STRONGLY WORD POTENTIAL ISSUES IN THE
HAZARDOUS WEATHER OUTLOOK. A WATCH MAY BE NEEDED AT SOME POINT OVER
THE NEXT 6-18 HOURS AND WILL BE LARGELY BASED ON RADAR/SATELLITE
TRENDS.
KEEPING THE TEMPERATURES OF LOW TO MID 80S FOR LOWLAND HIGHS AND
UPPER 60S TO LOWER 70S FOR LOWS TONIGHT.
&&
.SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/...
MODELS ALL CONTINUE THE QUITE UNSETTLED...WARM AND HUMID
WEATHER PATTERN FOR MOST OF THIS PERIOD...WITH THE EXCEPTION OF
LATER SATURDAY INTO EARLY SUNDAY. THE UPPER PATTERN TAKES ON VERY
FAVORABLE NORTHWEST FLOW WITH UPPER DISTURBANCES TRACKING EAST
SOUTHEAST ACROSS THE OHIO VALLEY. THE COMBINATION OF THE FRONTAL
BOUNDARY MEANDERING ACROSS THE AREA WITH EACH DISTURBANCE AND THE
QUITE WARM AND MOIST ATMOSPHERE IN PLACE...WILL HAVE AT LEAST A
CHANCE FOR CONVECTION EACH DAY. THERE APPEARS TO BE A BRIEF BREAK
LATER SATURDAY INTO EARLY SUNDAY...AS ONE DISTURBANCE LOOKS TO BE
STRONG ENOUGH TO PUSH THE FRONT FAR ENOUGH SOUTH BEFORE LIFTING BACK
NORTH AGAIN BY LATER SUNDAY. GIVEN THE EXACT TRACK UNCERTAINTIES OF
THE DISTURBANCES...AND MESOSCALE INFLUENCES OF ANY CONVECTIVE
COMPLEXES...WILL TEND TO BROADBRUSH THE POPS. HOWEVER...IF ANY TIME
LOOKS TO BE THE BEST POTENTIAL FOR CONVECTION PER MODEL
CONSENSUS...IT WILL BE SUNDAY AFTERNOON AND SUNDAY NIGHT. WITH
THE WET SOIL CONDITIONS...LUSH VEGETATION...CLOUDS AND SHOWERS...
TEMPERATURES WILL BE SEASONABLE BUT ALSO HUMID. THE POTENTIAL FOR
FLOODING CONTINUES TO BE A CONCERN FOR THIS PERIOD.
&&
.LONG TERM /TUESDAY THROUGH THURSDAY/...
ADDITIONAL DISTURBANCES UNDER NORTHWEST FLOW ALOFT WILL CROSS THE
AREA KEEPING THE PATTERN UNSETTLED THROUGH THE REMINDER OF THE WEEK
WITH CHANCES FOR SHOWERS AND THUNDERSTORMS. ALLOWED CHANCE POPS
ACROSS THE AREA WITH THE HIGHEST POPS MONDAY NIGHT. MODELS SHOW
DIFFERENCES IN THE LONG TERM SOLUTIONS. THEREFORE...ALLOWED SLIGHT
CHANCE POPS WEDNESDAY NIGHT ON.
WITH THE GROUNDS ALREADY SATURATED...WILL HAVE TO CONTINUE
MONITORING THE WEATHER CLOSELY EACH DAY DUE TO WATER CONCERNS.
WENT WITH WPC THINKING WITH FEW TWEAKS ON TEMPERATURES AND SKY COVER
THROUGH THE PERIOD.
&&
.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
NOT A LOT OF CONSISTENCY FROM TERMINAL TO TERMINAL THIS MORNING.
PKB SOCKED IN WITH FOG...WHILE LIFR TO MVFR STRATUS PLAGUES THE
OTHER SITES EXCEPT FOR CRW...WHICH IS VFR.
IMPROVE THESE CONDITIONS SLOWLY THIS MORNING IN THIS
ATMOSPHERE...THEN BRING IN SHOWERS WITH VCTS/CB FOR THE BULK OF
THE SITES AT SOME POINT DURING THE FORECAST. THIS SCENARIO IS
POSSIBLE OVERNIGHT AS WELL THANKS TO AN UPPER LEVEL TROUGH
AXIS...SO IT WILL NOT BE LIMITED TO DIURNAL HEATING TIMES.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z SATURDAY...
FORECAST CONFIDENCE: LOW TO MEDIUM.
ALTERNATE SCENARIOS: TIMING OF CONVECTION TO VARY TODAY. MAY NEED
BRIEF IFR TEMPOS/AMENDMENTS AS CONVECTION EVOLVES.
AFTER 12Z SATURDAY...IFR POSSIBLE IN THUNDERSTORMS SATURDAY.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR WVZ005>011-
013>020-024>040-046-047.
OH...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR OHZ066-067-075-
076-083>087.
KY...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR KYZ105.
FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR KYZ101>103.
VA...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR VAZ003-004.
&&
SYNOPSIS...JMV/26
NEAR TERM...SL/26
SHORT TERM...JMV
LONG TERM...JB/ARJ
AVIATION...26Hazardous weather outlook, Jul 10, 11:00 AM EDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 1100 AM EDT FRI JUL 10 2015 WVZ009>011-016>020-027>032-035>040-046-047-111500- WOOD-PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-CLAY- BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-RALEIGH-FAYETTE-NICHOLAS- WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 1100 AM EDT FRI JUL 10 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ066-067-075-076-084-111500- PERRY-MORGAN-ATHENS-WASHINGTON-VINTON- 1100 AM EDT FRI JUL 10 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KYZ105-VAZ003-004-WVZ005>008-013>015-024>026-033-034-111500- LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-LINCOLN- PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-MCDOWELL-WYOMING- 1100 AM EDT FRI JUL 10 2015 ...SEVERE THUNDERSTORM WATCH 400 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHWEST VIRGINIA...AND PORTIONS OF CENTRAL WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KYZ101>103-OHZ083-085>087-111500- GREENUP-CARTER-BOYD-JACKSON OH-MEIGS-GALLIA-LAWRENCE OH- 1100 AM EDT FRI JUL 10 2015 ...SEVERE THUNDERSTORM WATCH 400 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND SOUTHEAST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 10, 12:01 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1201 PM EDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HEAVY RAIN 3 NW AMMA 38.60N 81.31W
07/10/2015 M2.75 INCH ROANE WV PUBLIC
PUBLIC REPORTS 2.75 INCHES OF RAIN IN A 30-40 MINUTE
TIMEFRAME.
&&
EVENT NUMBER RLX1501534
COOPERSpecial weather statement, Jul 10, 12:08 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1208 PM EDT FRI JUL 10 2015
WVZ027-037-101645-
CLAY-NICHOLAS-
1208 PM EDT FRI JUL 10 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL NICHOLAS AND CENTRAL
CLAY COUNTIES...
AT 1207 PM EDT...A STRONG THUNDERSTORM WAS NEAR CLAY...MOVING
SOUTHEAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM. TORRENTIAL
RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
LOCATIONS IMPACTED INCLUDE...
SUMMERSVILLE...CRAIGSVILLE...NETTIE...KESSLERS CROSS LANES...
BICKMORE...CALVIN...INDORE...MOUNT NEBO...DRENNAN...CANVAS AND
MUDDLETY.
LAT...LON 3810 8074 3836 8116 3851 8097 3837 8064
3836 8063 3836 8062 3833 8055
TIME...MOT...LOC 1607Z 303DEG 20KT 3841 8102
09Local storm report, Jul 10, 12:26 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1226 PM EDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLASH FLOOD 2 ESE AMMA 38.56N 81.23W
07/10/2015 ROANE WV 911 CALL CENTER
EXTENSIVE ROAD FLOODING IN THE SOUTHERN PART OF ROANE
COUNTY...PARTICULARLY ALONG AND SOUTH OF I-79.
&&
EVENT NUMBER RLX1501536
COOPERLocal storm report, Jul 10, 12:27 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1227 PM EDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 PM FLASH FLOOD WALLBACK 38.57N 81.13W
07/10/2015 CLAY WV 911 CALL CENTER
FLOODING REPORTED IN TOWN OF WALLBACK WITH WATER
RESCUES AND EVACUATIONS CURRENTLY ONGOING VIA CLAY
COUNTY 911... COOKMAN FORK OUT OF ITS BANKS AND INTO
HOMES
&&
EVENT NUMBER RLX1501536
MACLocal storm report, Jul 10, 12:32 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1232 PM EDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLASH FLOOD 3 S WALLBACK 38.52N 81.13W
07/10/2015 CLAY WV 911 CALL CENTER
CLAY COUNTY 911 REPORTS ROAD CLOSURES ON WALLBACK ROAD
FROM FLOODING IN THE VALLEY FORK AREA FROM VALLEY FORK
CREEK
&&
EVENT NUMBER RLX1501537
MACThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 10:54 AM EDT | Flash Flood Watch | RLX | Barbour, Boone, Braxton, Cabell, Calhoun, Clay and 22 more | 20 hr |
| Jul 10, 11:48 AM EDT | Flash Flood Warning | RLX | Braxton, Calhoun, Clay, Kanawha, Roane | 3 hr |
| Jul 10, 12:08 PM EDT | Special Weather Statement | RLX | Nicholas | 37 min |
| Jul 10, 2:42 PM EDT | Special Weather Statement | RLX | Boone, Cabell, Lincoln, Putnam, Wayne | 63 min |
| Jul 10, 2:47 PM EDT | Areal Flood Warning | RLX | Roane | 118 min |
| Jul 10, 3:22 PM EDT | Special Weather Statement | RLX | Boone, Lincoln, Logan | 38 min |
| Jul 10, 3:33 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Kanawha | 42 min |
| Jul 10, 4:01 PM EDT | Special Weather Statement | RLX | Kanawha, Putnam | 44 min |
| Jul 10, 4:06 PM EDT | Special Weather Statement | RLX | Fayette, Raleigh | 54 min |
| Jul 10, 4:21 PM EDT | Flash Flood Warning | RLX | Cabell | 3 hr |
| Jul 10, 4:30 PM EDT | Special Weather Statement | RLX | Nicholas | 45 min |
| Jul 10, 4:50 PM EDT | Special Weather Statement | RLX | Kanawha | 85 min |
| Jul 10, 4:58 PM EDT | Flash Flood Warning | RLX | Clay, Fayette, Kanawha, Nicholas | 3 hr |
| Jul 10, 6:02 PM EDT | Special Weather Statement | RLX | Clay | 88 min |
| Jul 10, 7:08 PM EDT | Flash Flood Warning | RLX | Braxton, Webster | 3 hr |
Nearby
Flash Flood Warnings in West Virginia, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.